# SDR CA961125007

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Broken Wire
- Location: Rt Mlg Downlock
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT LANDING GREEN LIGHT DID NOT ILLUMINATE ON APPROACH. MAINTENANCE CHECK FOUND BROKEN WIRE AT RH MAIN LANDING DOWN LOCK SWITCH. BROKEN WIRE REPAIRED.
